Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 16, 2019, 12:16 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2019, 12:16 AM EDT (04:16 UTC)
- Expired
- Apr 16, 2019, 2:34 PM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
290 WHUS71 KPHI 160416 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1216 AM EDT Tue Apr 16 2019 ANZ430-431-161100- /O.CAN.KPHI.GL.W.0012.000000T0000Z-190416T1000Z/ /O.NEW.KPHI.SC.Y.0045.190416T0416Z-190416T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1216 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 7 AM EDT this morning. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-161000- /O.CON.KPHI.GL.W.0012.000000T0000Z-190416T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1216 AM EDT Tue Apr 16 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ MPS
4 follow-up statements
119 WHUS71 KPHI 160716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Tue Apr 16 2019 ANZ450>453-162000- /O.CAN.KPHI.GL.W.0012.000000T0000Z-190416T1000Z/ /O.EXB.KPHI.SC.Y.0045.000000T0000Z-190416T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 316 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 4 PM EDT this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ454-455-161700- /O.CAN.KPHI.GL.W.0012.000000T0000Z-190416T1000Z/ /O.EXB.KPHI.SC.Y.0045.000000T0000Z-190416T1700Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 1 PM EDT this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-160830- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-190416T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 316 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Wind gusts have subsided to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ431-161100- /O.CON.KPHI.SC.Y.0045.000000T0000Z-190416T1100Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
350 WHUS71 KPHI 161016 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 616 AM EDT Tue Apr 16 2019 ANZ431-161130- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-190416T1100Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 616 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Wind gusts have subsided to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450>453-162000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-190416T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 616 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ454-455-161700- /O.CON.KPHI.SC.Y.0045.000000T0000Z-190416T1700Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 616 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Northwest winds around 15 kt with gusts up to 25 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
534 WHUS71 KPHI 161412 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1012 AM EDT Tue Apr 16 2019 ANZ454-455-161515- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-190416T1700Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1012 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Winds have decreased below criteria and therefore the advisory is cancelled. $$ ANZ450>453-162000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-190416T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1012 AM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
859 WHUS71 KPHI 161834 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 234 PM EDT Tue Apr 16 2019 ANZ450>453-161945- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-190416T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 234 PM EDT Tue Apr 16 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. Wind gusts have subsided to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 9:38 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 15, 9:38 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 938 PM EDT Mon Apr 15 2019 .SYNOPSIS... Low pressure to our northeast will continue to move away from the area overnight, while high pressure moves in just south of the area for Tuesday. A warm front starts to lift into our area Tuesday night and then stalls before lifting northward late Thursday into Friday. A cold front will cross the region late Friday into Saturday followed by a return to high pressure for the end of the weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... The surface and H5 upper trough both continue to progress away from the region. The pressure gradient between this low and the approaching high remains robust, but the trend in the winds gusts is now decreasing, so we have let the wind advisory go as of 930 PM. There could still be some gusts around 40 mph for the next few hours, but fewer gusts expected as the night goes on. There will likely be enough wind around to preclude good radiational cooling, so probably no threat for frost overnight despite the mid/upper 30s lows in the N/W areas. Hourly temps and dew points needed some adjustments, but overall sky grids and winds were only tweaked a little from earlier. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Sfc. High pressure, initially centered SE of the area, will slowly progress offshore Tuesday, while the area resides under zonal flow aloft. Should be quiet & mostly sunny for most of the day with west/northwest winds prevailing (although these winds will be considerably weaker than today). Highs will run near normal with most locations maxing out somewhere in the low-mid 60s. Towards late afternoon some showers may enter northern and western portions as an overunning setup begins to set up as a weak cold front moves in from the north and warm air advection aloft increases from the west. However, generally expect most of this precipitation holds off until Tuesday evening (see long term discussion). && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... The forecast in the longer term remains on track as another system moves into the eastern states Friday into the weekend. A nearly stationary front will be draped across the region Tuesday night into Wednesday. The front will generate a few showers Tuesday night, mainly over the northwestern areas, before starting to spread across much of eastern Pennsylvania and northern and central New Jersey. On Wednesday, best chances for rain will exist north and west of the I-95 corridor as the front remains nearly stationary and multiple shortwaves track along the boundary. The airmass appears to remain fairly stable so no thunderstorms are expected at this time. Areas across Delmarva and southern New Jersey are expected to remain mostly dry through Tuesday night and Wednesday as high pressure to our south should be strong enough to continue to influence their weather. The front finally lifts to the north later Thursday into Friday as low pressure over the midwest starts to move to the east. This low will track up through the Great Lakes region and then into eastern Canada by late Friday. The associated cold front will start to move into our area on Friday. Showers and thunderstorms are likely ahead of the fronts arrival on Friday night, with lingering showers into Saturday. The front looks to be strong as it arrives just after peak heating and conditions are expected to be fairly unstable. A very tight gradient will exist on Friday so expect rather gusty southerly winds to occur through the day. The cold front exits offshore on Saturday morning but a secondary cold front follows behind along with the deep upper low/trough. This may result in more showers through Saturday night. We may not clear out that quickly on Sunday as the upper low/trough moves through the area and then moves offshore Sunday night. Monday and Tuesday will be tranquil as a ridge moves over the northeast states. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR conditions under mostly clear skies will prevail. Initially gusty west to northwest winds will generally lose their gustiness after about 04Z. Tuesday...VFR conditions expected. West to northwest winds around 10 knots with gusts to around 20 knots possible. Outlook... Tuesday night...VFR conditions expected, although some showers possible north of KPHL. Wednesday...Mainly VFR conditions expected. However, showers develop across eastern PA and into central and northern NJ. Wednesday night...Mainly MVFR conditions expected as showers move across the area. IFR or lower possible, especially at KABE and KRDG. Thursday...Improving conditions from MVFR/IFR to VFR during the day. Chance of showers. Friday...Showers and thunderstorms expected, with MVFR or lower conditions. South winds 10 to 20 knots with gusts up to 30 knots possible. Higher gusts possible in thunderstorms. Saturday...scattered showers with MVFR conditions. Southwest winds 10 to 20 knots. && .MARINE... A Gale Warning remains in effect into tonight as winds will continue to gust into the 35-40 kt range. Seas will generally run in the 5-7 foot range through the early overnight, them slowly decrease late. Winds will begin to diminish below Gale force Tuesday morning and then likely dip below SCA criteria by Tuesday afternoon. Outlook... Tuesday night through Thursday...Sub-Small Craft Advisory conditions expected. Winds and seas will increase later Thursday. Thursday night through Friday...Small Craft Advisory conditions as seas rise above 5 feet and winds gust around 25 to 30 knots. Gale conditions are possible on Friday. Saturday...Small Craft Advisory conditions with seas above 5 feet and southwest winds around 25 knots. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 6 AM EDT Tuesday for ANZ430-431-450>455. && Synopsis...Meola Near Term...PO/Carr Short Term...Carr Long Term...Franklin/Meola Aviation...Carr/Johnson/Meola Marine...Carr/Meola/PO
Hazardous weather outlook, Apr 15, 9:27 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 927 PM EDT Mon Apr 15 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-170130- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 927 PM EDT Mon Apr 15 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-170130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 927 PM EDT Mon Apr 15 2019 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Apr 15, 6:39 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 1 WSW MCPHERSON 40.60N 74.88W
04/15/2019 HUNTERDON NJ 911 CALL CENTER
TREES BLOWN DOWN IN CLINTON TOWNSHIP. TIME
ESTIMATED FROM RADAR.
0312 AM TSTM WND DMG MARYDEL 39.11N 75.74W
04/15/2019 KENT DE 911 CALL CENTER
TREES BLOWN DOWN IN MARYDEL. TIME ESTIMATED
FROM RADAR.
0305 AM TSTM WND DMG MILLINGTON 39.26N 75.84W
04/15/2019 KENT MD 911 CALL CENTER
TREES AND WIRES DOWN IN MILLINGTON. TIME
ESTIMATED FROM RADAR.
0300 AM TSTM WND DMG 1 SSW BOHEMIAS MILLS 39.45N 75.79W
04/15/2019 CECIL MD 911 CALL CENTER
TREES REPORTED DOWN NEAR WARWICK. TIME
ESTIMATED FROM RADAR.
0246 AM TSTM WND DMG 3 NW GLASGOW 39.63N 75.78W
04/15/2019 NEW CASTLE DE COCORAHS
REPORT OF A TREE CAUSING A POWER OUTAGE AT A
HOME ALONG THE MD-DE BORDER.
&&Local storm report, Apr 15, 6:53 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 2 W ROBBINSVILLE TWP. 40.23N 74.67W
04/15/2019 MERCER NJ PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
W ROBBINSVILLE TWP.. TREE DOWN. TIME
ESTIMATED FROM RADAR.
0345 AM TSTM WND DMG 3 NNE SEAFORD 38.69N 75.59W
04/15/2019 SUSSEX DE DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
NNE SEAFORD. US 13 NB & SB BETWEEN CAMP RD
AND BOYCE RD IS CLOSED DUE TO WIRES DOWN.
TIME ESTIMATED FROM RADAR.
0400 AM TSTM WND DMG 2 SSE HAMILTON TWP 40.20N 74.71W
04/15/2019 MERCER NJ DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
SSE HAMILTON TWP. DOWNED TREE ON I-295
SOUTHBOUND RAMP TO EXIT 61 - ARENA DR
(HAMILTON TWP) RAMP CLOSED. TIME ESTIMATED
FROM RADAR.
0320 AM TSTM WND DMG PORT PENN 39.52N 75.58W
04/15/2019 NEW CASTLE DE DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
PORT PENN. THE INTERSECTION OF W MARKET ST.
AND DELAWARE CITY PORT PENN RD IS CLOSED DUE
TO A UTILITY POLE AND TREE IN THE ROADWAY.
TIME ESTIMATED FROM RADAR.
&&Local storm report, Apr 15, 6:54 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM NON-TSTM WND GST ATLANTIC CITY INTERNATI 39.45N 74.57W
04/15/2019 M59 MPH ATLANTIC NJ ASOS
1000 AM NON-TSTM WND DMG 2 SE HARMONY 38.76N 75.85W
04/15/2019 CAROLINE MD PUBLIC
CORRECTS PREVIOUS NON-TSTM WND DMG REPORT
FROM 2 SE HARMONY. TWO SHEDS BLOWN OVER AND
TWO LARGE BRANCHES BLOWN DOWN. TIME
ESTIMATED.
0407 AM TSTM WND DMG 2 NNE WINDSOR 40.27N 74.57W
04/15/2019 MERCER NJ NWS EMPLOYEE
TREE FELL ONTO A HOUSE. TIME ESTIMATED FROM
RADAR.
0403 AM TSTM WND DMG ROBBINSVILLE TWP. 40.23N 74.64W
04/15/2019 MERCER NJ PUBLIC
ROOF BLOWN OFF OF A SHED. SEVERAL TREES
DOWN, INCLUDING ONE ONTO A VEHICLE. TIME
ESTIMATED FROM RADAR.
0400 AM TSTM WND DMG 2 W ROBBINSVILLE TWP. 40.23N 74.67W
04/15/2019 MERCER NJ PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
W ROBBINSVILLE TWP.. TREE DOWN. TIME
ESTIMATED FROM RADAR.
0400 AM TSTM WND DMG 2 SSE HAMILTON TWP 40.20N 74.71W
04/15/2019 MERCER NJ DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
SSE HAMILTON TWP. DOWNED TREE ON I-295
SOUTHBOUND RAMP TO EXIT 61 - ARENA DR
(HAMILTON TWP) RAMP CLOSED. TIME ESTIMATED
FROM RADAR.
0345 AM TSTM WND DMG 3 NNE SEAFORD 38.69N 75.59W
04/15/2019 SUSSEX DE DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
NNE SEAFORD. US 13 NB & SB BETWEEN CAMP RD
AND BOYCE RD IS CLOSED DUE TO WIRES DOWN.
TIME ESTIMATED FROM RADAR.
0338 AM TORNADO 1 E BETHEL 38.57N 75.59W
04/15/2019 SUSSEX DE NWS STORM SURVEY
*** 1 INJ ***
A TORNADO CAUSED DAMAGE ALONG A PATH FROM
LAUREL TO SEAFORD DELAWARE. A TREE FELL ON A
HOUSE, CAUSING ONE INJURY. ONE BARN WAS
DESTROYED. THERE WAS ROOF DAMAGE TO SEVERAL
OTHER HOMES AND BARNS. MANY TREES WERE
UPROOTED ALONG THE PATH AND A FEW WERE
SNAPPED.
0335 AM TSTM WND DMG 1 WSW MCPHERSON 40.60N 74.88W
04/15/2019 HUNTERDON NJ 911 CALL CENTER
TREES BLOWN DOWN IN CLINTON TOWNSHIP. TIME
ESTIMATED FROM RADAR.
0330 AM TSTM WND DMG 1 S CENTER CITY 39.97N 75.14W
04/15/2019 PHILADELPHIA PA BROADCAST MEDIA
A TREE WAS UPROOTED IN NORTHERN LIBERTIES.
0326 AM TSTM WND DMG 1 SE POINT BREEZE 39.93N 75.17W
04/15/2019 PHILADELPHIA PA BROADCAST MEDIA
TREES UPROOTED, INCLUDING ONE ONTO A
VEHICLE, AND A POWER POLE DOWN IN SOUTH
PHILLY. TIME ESTIMATED FROM RADAR.
0320 AM TSTM WND DMG PORT PENN 39.52N 75.58W
04/15/2019 NEW CASTLE DE DEPT OF HIGHWAYS
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
PORT PENN. THE INTERSECTION OF W MARKET ST.
AND DELAWARE CITY PORT PENN RD IS CLOSED DUE
TO A UTILITY POLE AND TREE IN THE ROADWAY.
TIME ESTIMATED FROM RADAR.
0312 AM TSTM WND DMG MARYDEL 39.11N 75.74W
04/15/2019 KENT DE 911 CALL CENTER
TREES BLOWN DOWN IN MARYDEL. TIME ESTIMATED
FROM RADAR.
0305 AM TSTM WND DMG MILLINGTON 39.26N 75.84W
04/15/2019 KENT MD 911 CALL CENTER
TREES AND WIRES DOWN IN MILLINGTON. TIME
ESTIMATED FROM RADAR.
0300 AM TSTM WND DMG 1 SSW BOHEMIAS MILLS 39.45N 75.79W
04/15/2019 CECIL MD 911 CALL CENTER
TREES REPORTED DOWN NEAR WARWICK. TIME
ESTIMATED FROM RADAR.
0246 AM TSTM WND DMG 3 NW GLASGOW 39.63N 75.78W
04/15/2019 NEW CASTLE DE COCORAHS
REPORT OF A TREE CAUSING A POWER OUTAGE AT A
HOME ALONG THE MD-DE BORDER.
0536 AM FLOOD 1 W BELMAR 40.18N 74.04W
04/15/2019 ANZ450 NJ PUBLIC
FLOODING ON NJ 35 BOTH DIRECTIONS BETWEEN
SOUTH OF NJ 71/H STREET (BELMAR) AND NORTH
OF SHARK RIVER DRAWBRIDGE (NEPTUNE TWP) 1 TO
2 LANES CLOSED.
0610 AM FLOOD 2 SSE LAMBERTVILLE 40.34N 74.93W
04/15/2019 MERCER NJ DEPT OF HIGHWAYS
FLOODING ON NJ 29 BOTH DIRECTIONS AT VALLEY
RD (HOPEWELL TWP) 1 LANE MAY BE CLOSED.
0601 AM FLOOD MANASQUAN 40.12N 74.05W
04/15/2019 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 71 BOTH DIRECTIONS SOUTH OF
MAIN ST (MANASQUAN) 1 LANE MAY BE CLOSED.
0550 AM TSTM WND DMG 1 ESE KEANSBURG 40.44N 74.12W
04/15/2019 MONMOUTH NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ 36 SOUTHBOUND THOMPSON AV
(MIDDLETOWN TWP) RIGHT LANE CLOSED.
0542 AM TSTM WND DMG 1 NNE LAKEHURST 40.03N 74.29W
04/15/2019 OCEAN NJ DEPT OF HIGHWAYS
DOWNED WIRES ON NJ 70 BOTH DIRECTIONS EAST
OF NJ 37 (MANCHESTER TWP) ALL LANES CLOSED
AND DETOURED 10-15 MINUTE DELAY USE CAUTION.
0536 AM TSTM WND DMG 1 S STRATHMORE 40.39N 74.21W
04/15/2019 MONMOUTH NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ 34 SOUTHBOUND NORTH OF
SCHANK RD (MARLBORO TWP) ALL LANES CLOSED.
0520 AM FLOOD 1 ESE BRIDGEWATER 40.59N 74.62W
04/15/2019 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON US 22 WESTBOUND AREA OF CR
643/MOUNTAIN AVE (BRIDGEWATER TWP) LEFT LANE
CLOSED.
0442 AM MARINE TSTM WIND SANDY HOOK 40.47N 74.01W
04/15/2019 M58 MPH MONMOUTH NJ BUOY
PEAK WIND GUST OF 70 MPH.
0439 AM TSTM WND DMG MIDDLETOWN TWP 40.40N 74.10W
04/15/2019 MONMOUTH NJ BROADCAST MEDIA
MEDIA REPORTS OF DOWNED TREES IN MIDDLETOWN.
0422 AM TSTM WND DMG 1 E CHEESEQUAKE 40.42N 74.27W
04/15/2019 MIDDLESEX NJ PUBLIC
A ROW OF POWER POLES WERE SNAPPED ALONG
ROUTE 34 IN OLD BRIDGE. TIME ESTIMATED FROM
RADAR.
0410 AM TSTM WND DMG 3 NNE EAST WINDSOR TWP 40.31N 74.52W
04/15/2019 MIDDLESEX NJ PUBLIC
NUMEROUS TREES UPROOTED AND DOWNED IN
CARNBURY TWP. TIME ESTIMATED FROM RADAR.
0406 AM TSTM WND GST 5 NW LEWES 38.82N 75.20W
04/15/2019 M69 MPH SUSSEX DE PUBLIC
WIND GUST MEASURED WITH ANEMOMETER. ROOF
DAMAGE TO A BUILDING IN BROADKILL BEACH.
TIME ESTIMATED FROM RADAR.
0404 AM TSTM WND DMG MIDDLESEX 40.58N 74.50W
04/15/2019 MIDDLESEX NJ BROADCAST MEDIA
TWO TREES UPROOTED IN MIDDLESEX.
0400 AM TSTM WND DMG HAMILTON TWP 40.23N 74.72W
04/15/2019 MERCER NJ PUBLIC
MULTIPLE LARGE TREES DOWN.
0356 AM TSTM WND DMG WILLIAMSTOWN 39.69N 75.00W
04/15/2019 GLOUCESTER NJ TRAINED SPOTTER
NUMEROUS TREES DOWN ACROSS THE TWP. TIME
ESTIMATED FROM RADAR.
0355 AM TSTM WND GST EASTAMPTON TWP 40.00N 74.75W
04/15/2019 E60 MPH BURLINGTON NJ NWS EMPLOYEE
0341 AM TSTM WND GST NORTHEAST PHILADELPHIA 40.09N 75.02W
04/15/2019 M58 MPH PHILADELPHIA PA ASOS
0340 AM TSTM WND DMG 1 SSW HADDONFIELD 39.89N 75.03W
04/15/2019 CAMDEN NJ PUBLIC
HALF OF A TREE ROUGHLY 1-2 FEET IN DIAMETER
FELL ON A CAR AND FENCE IN A RESIDENTIAL
AREA. TIME ESTIMATED FROM RADAR.
0333 AM TSTM WND DMG 1 SSE WHITMAN PARK 39.92N 75.11W
04/15/2019 CAMDEN NJ BROADCAST MEDIA
ROOF BLOWN OFF AN APARTMENT BUILDING AT S
8TH STREET AND FERRY AVENUE. TIME ESTIMATED
FROM RADAR.
0327 AM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.22W
04/15/2019 M63 MPH PHILADELPHIA PA ASOS
0320 AM TSTM WND GST 1 SSW MANTUA 39.95N 75.20W
04/15/2019 E60 MPH PHILADELPHIA PA PUBLIC
0313 AM TSTM WND DMG STILLWATER TWP 41.06N 74.86W
04/15/2019 SUSSEX NJ PUBLIC
TREES AND POWER LINES DOWN IN STILLWATER
TWP. TIME ESTIMATED FROM RADAR.
0311 AM TSTM WND GST BROOKHAVEN 39.88N 75.39W
04/15/2019 M60 MPH DELAWARE PA TRAINED SPOTTER
&&Local storm report, Apr 15, 7:36 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM TSTM WND DMG 2 N HARBESON 38.74N 75.28W
04/15/2019 SUSSEX DE BROADCAST MEDIA
ROOF DAMAGE TO A MOBILE HOME AND SHED. TIME
ESTIMATED FROM RADAR.
&&
STAARMANNNearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.